Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remark on measurable graph theorems


Author: Jürgen Lehn
Journal: Proc. Amer. Math. Soc. 63 (1977), 46-48
MSC: Primary 28A20
DOI: https://doi.org/10.1090/S0002-9939-1977-0432850-7
MathSciNet review: 0432850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem generalizing some known measurable graph theorems is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20

Retrieve articles in all journals with MSC: 28A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0432850-7
Keywords: Measurable functions, measurable graph theorems, analytic sets, Blackwell spaces
Article copyright: © Copyright 1977 American Mathematical Society